# SDR ASAA2018020323390

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,881 hours, 11,931 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN TANK, AFT LOW PRESSURE ILLUMINATED DURING CRUISE WITH 8500 LBS OF FUEL IN THE NR 1 MAIN TANK.  ACFT GROUNDED.  ACCOMPLISHED WIRING CHECKS IAW TSR 701389 AND FOUND W1136-3601B-16 CHAFED CAUSING ARCING BY D70 CONNECTOR ON THE NR 1 TANK AFT BOOST PUMP.   REPAIRED THE WIRE W1136-3601B-16 IAW WDM 28-23-11 AND SWPM 20-10-15. ACCOMPLISHED GROUND VERIFICATION CHECK IAW AMM 28-22-00-730-801 FOR THE PUMP.
